# SDR YENA2024051700764

- Difficulty date: May 16, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271N
- Aircraft serial: 11679
- Aircraft time: 565 hours, 101 cycles
- System (JASC): 3600 · Pneumatic System
- Part: B-Nut
- Condition: Loose
- Location: Bleed
- Part time: 597 hours, 104 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#34, BOS-CDG. (ETOPS) AIR BLEED MAINTENANCE MESSAGE IN VIEW.   CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY.   FAULTS INDICATED BY AIR BLEED; INSPECTED AND FOUND ENG SENSE LINE OF TRANSFERRED PRESSURE-TRANSDUCER B-NUT LOOSE. TIED LOOSE B-NUT AND PERFORMED ENG RUN IAW AMM 36-11-49. OPS CHECKED GD AND NO FAULT DISPLAY. CLEARED MDDR , UPDATED MX-4 AND REMOVED PLACARD.
